MAUDE Adverse Event Report: INTROCAN SAFETY® 3; CATHETER,INTRAVASCULAR

INTROCAN SAFETY® 3; CATHETER,INTRAVASCULAR
Model Number 4251130-02
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun (b)(4) ag internal report (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.If additional pertinent information becomes available a follow-up report will be filed.
 
Event or Problem Description
As reported by the user facticity: customer just converted to introcan safety 3.Nurse placed a 20g in patient.When threading, started to do a push/pull technique, as is custom with their previous device.Bbraun educator showed that she should hold the hub with left hand and remove the stylet straight out with right hand.Bbraun educator immediately noticed a slight blood leak from hub.By the time the extension set was placed there was a small amount of blood coming out of the hub.Extension set was placed without difficulty and the catheter functioned correctly.

Brand Name
INTROCAN SAFETY® 3
Common Device Name
CATHETER,INTRAVASCULAR
MDR Report Key12363625
Report Number9610825-2021-00331
Device Sequence Number14446548
Product Code FOZ
UDI-Device Identifier04046964014055
UDI-Public(01)04046964014055
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K111236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4251130-02
Device Catalogue Number4251130-02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2021
Initial Report FDA Received Date08/24/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1